Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lucy_87

can you have accutane few months after hair straightening?

hi guys.

i had a hair straightening treatment a couple months ago, its called IHR, girls (or guys) its pretty fab have a look here if ur interested! http://www.colournation.com/ just a bit pricey but kicks arse.

anyway, do you think taking accutane a couple months after would increas ethe risk or hair loss? or shouldnt it really make much difference?

would appreciate any ideas!!! thanks

Share this post


Link to post
Share on other sites

hi guys.

i had a hair straightening treatment a couple months ago, its called IHR, girls (or guys) its pretty fab have a look here if ur interested! http://www.colournation.com/ just a bit pricey but kicks arse.

anyway, do you think taking accutane a couple months after would increas ethe risk or hair loss? or shouldnt it really make much difference?

would appreciate any ideas!!! thanks

Umm are U black?

Share this post


Link to post
Share on other sites

hi guys.

i had a hair straightening treatment a couple months ago, its called IHR, girls (or guys) its pretty fab have a look here if ur interested! http://www.colournation.com/ just a bit pricey but kicks arse.

anyway, do you think taking accutane a couple months after would increas ethe risk or hair loss? or shouldnt it really make much difference?

would appreciate any ideas!!! thanks

Umm are U black?

not the last time i checked no...

Share this post


Link to post
Share on other sites

Nothing you do to your hair will help or hinder if Accutane induces shedding. Straightening damages the hair and you could get some loss due to breakage, but there are things that can be done to keep the hair in reasonable condition. I would be more concerned if you wanted to get it done while actively taking Accutane.

Share this post


Link to post
Share on other sites

Nothing you do to your hair will help or hinder if Accutane induces shedding. Straightening damages the hair and you could get some loss due to breakage, but there are things that can be done to keep the hair in reasonable condition. I would be more concerned if you wanted to get it done while actively taking Accutane.

thanks for that beentheredonethat. no i wouldnt ever have it done when actively taking accutane! just didnt no if it would still make me more likley to have hair loss while on it. ta 4 the info

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×